Fixed Point Theorems for a Generalized Intuitionistic Fuzzy Contraction in Intuitionistic Fuzzy Metric Spaces

Wutiphol Sintunavarat, Poom Kumam

Abstract


In 2006, Rafi and Noorani [M. Rafi, M.S.M. Noorani, Fixed point theorem on intuitionistic fuzzy metric spaces, Iranian Journal of Fuzzy Systems 3 (1) (2006) 23–29] has introduced the notion of intuitionistic fuzzy contraction mappings. The aim of this paper is to develop and generalize the notion of intuitionistic fuzzy contraction mappings and establish a fixed point theorem for new mappings in intuitionistic fuzzy metric spaces.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|